# SDR AALA2020022049049

- Difficulty date: February 5, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 33,622 hours, 13,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Bs 219.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK FIRST OFFIICERS R1 1 WINDOW POST (C-D) UPPER OUTBOARD CORNER CRACKED AT BS 219.8 ANDS10R. REPAIRED WINDOW POST PER EA 302726.
